# SDR SWIA2020072951493

- Difficulty date: June 11, 2020
- Submitted: July 29, 2020
- Operation: Air carrier
- Aircraft: N762SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10226
- Aircraft time: 40,384 hours, 26,020 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Dented
- Location: Rt Wing Te Flap
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

*RIGHT HAND INBOARD FLAP LOWER SURFACE HAS (5) EACH SMALL DENTS BETWEEN THE INBOARD EDGE OF THE FLAP AND ITS HINGE. (MARKED)   (C-CHECK) RO 7/25/2020    REPAIRED THE RIGHT HAND INBOARD FLAP LOWER SURFACE REF CRJ700 SRM, DAMAGE CUT-OUT AND EXTERNAL NON-FLUSH DOUBLER INSTALLATION.  COMPLIED WITH SKYWEST TASK CARD
